# SDR DXTA200300024

- Difficulty date: April 30, 2003
- Submitted: May 1, 2003
- Operation: Air carrier
- Aircraft: N549QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259049
- Aircraft time: 6,153 hours, 4,032 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS SELECTED DOWN NO INTRANSIT LIGHTS OR GEARDOWN LIGHT ON FOR NOSE GEAR.  INDICATOR PIN SHOWED GEAR DOWN AND LOCKED.  GREEN LIGHT CAME ON ONE OR TWO MINUTES LATER.  FOUND NLG LEG LOCK, CHANGE OVER AND STRUT LOCK SWITCHES STICKY, LUBED SWITCHES.
